MAUDE Adverse Event Report: SKELETAL DYNAMICS SKELETAL DYNAMICS; PROXIMAL ULNA PLATE

SKELETAL DYNAMICS SKELETAL DYNAMICS; PROXIMAL ULNA PLATE
Model Number Proximal Ulna Plate, 73mm, Left
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint part is not expected to be returned for review/investigation.Device part number was given, and a thorough review of device records was conducted and concluded to be within specifications.Several attempts were made to get more information but was unsuccessful.Based on the limited information available, it has been determined that no corrective and/or preventative action is required.This complaint will be accounted for and monitored.
 
Event or Problem Description
It was reported that a patient underwent an hps fracture surgery and had a triceps avulsion post procedure.

Brand Name
SKELETAL DYNAMICS
Common Device Name
PROXIMAL ULNA PLATE
Manufacturer (Section D)
SKELETAL DYNAMICS
7300 n. kendall drive
suite 400
miami FL 33156
MDR Report Key12291240
Report Number3006742481-2021-00007
Device Sequence Number3806805
Product Code HRS
UDI-Device Identifier00841506105789
UDI-Public00841506105789
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171590
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberProximal Ulna Plate, 73mm, Left
Device Catalogue NumberAPL-PUP-3HL
Device Lot NumberDJ2009036
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR